Volume 18, Issue 1 (4-1999)                   JCME 1999, 18(1): 161-169 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

M Sobhani, M. Rafeeyan. A New Approach for QFT-type Robust Controller Design in Uncertain Multivariable Systems. JCME. 1999; 18 (1) :161-169
URL: http://jcme.iut.ac.ir/article-1-158-en.html
Abstract:   (1212 Views)
This paper presents a robust controller design methodology for a class of linear uncertain multivariable systems with hard time-domain constraints on their outputs and control signals in response to step disturbance inputs. In this approach, the m×m MIMO system is replaced by m2 SISO systems and then, using the QFT technique, desirable controllers are synthesized. The final controller will be diagonal and since its entries are designed separately with suitable bandwidths, an economic design can be achieved. The application of this new method will be demonstrated through an example.
Keywords: -
Full-Text [PDF 475 kb]   (429 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb